# SDR 98ZZZM611

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840CA
- Make and model: Beech 1900D
- Aircraft serial: UE38
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Solenoid
- Part number: 1813800213
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION INOPERATIVE.  RESET AND DUMP SOLENOID DEFECTIVE.  REPLACED RESET AND DUMP SOLENOIDS.  (M)
